MathSciNet Relay Station
MathSciNet bibliographic data
MR2124169 32C38 (18E30)
Kashiwara, Masaki $t$-structures on the derived categories of holonomic $\scr D$-modules and coherent $\scr O$-modules. Mosc. Math. J. 4 (2004), no. 4, 847–868, 981.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement